# SDR UIEA2021083001911

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,665 hours, 19,612 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Faulted
- Location: Lt Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG OIL PRESS LIGHT INOP. TRANSFER TO MDDR 152653( R/R LEFT ENG LOW OIL PRESS SW IAW B767 AMM 79-32-01-404-088-H00.PERFORMED PRESSURE TRANSMITTER TEST IAW B767 AMM 71-00-00-945-229-NO.3 .OPS CHECK GOOD. LEAK CHECK GOOD. THIS CLEARS DMI 152653 PLACARD REMOVED. )
